American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16T30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. Cuntz and I. Heckenberger. Finite Weyl groupoids of rank three. Trans. Amer. Math. Soc. 364 (2012) 1369-1393. MR 2869179.
Abstract, references, and article information   
View Article: PDF

[2] Samuel K. Hsiao, Lauren Rose, Rachel Stahl and Ezra M. Winston. Linear inequalities for enumerating chains in partially ordered sets. Trans. Amer. Math. Soc. 363 (2011) 2715-2732. MR 2763734.
Abstract, references, and article information   
View Article: PDF

[3] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF

[4] Mitja Mastnak and Alexandru Nica. Hopf algebras and the logarithm of the $S$-transform in free probability. Trans. Amer. Math. Soc. 362 (2010) 3705-3743. MR 2601606.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1